Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Exponential Approximations for Two Classes of Aging Distributions

Mark Brown and Guangping Ge
The Annals of Probability
Vol. 12, No. 3 (Aug., 1984), pp. 869-875
Stable URL: http://www.jstor.org/stable/2243334
Page Count: 7

You can always find the topics here!

Topics: Approximation, Mathematical moments
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Exponential Approximations for Two Classes of Aging Distributions
Preview not available

Abstract

Inequalities are derived for the quality of exponential approximations to NBUE (new better than used) and NWUE (new worse than used) distributions.

Page Thumbnails

  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875